Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lalahaha11

Member
  • Total Reviews

    0
  • Content Count

    1
  • Joined

  • Last visited

Posts posted by lalahaha11


  1. Hi yunchange!

    Same as you, I'm on low dosage maintenance program....have been on it for more than 2 years actually ^^;

    I don't recommend it at all unless for a short period of time. You never know what damage it can do to your body. But as you and many others have said, I'm already at my wits' end, tried almost everything so I have no other choice but to stick to it.

    I'm so paranoid I kept asking my dermatologist the same old question every time I see him: if there's any problems/issues with such low dosage maintenance program. And he said no. I even asked for a double confirmation every single time.

    You are really lucky that you are totally cleared up at only 10mg per month and I'm really happy for you!! ^^

    I'm taking 10mg 3 times per week and I'm not clear...unless I stick to a very strict regimen of exercising, eating properly, don't be stressed, get proper sleep, use correct products etc. But without the accutane, the acne comes back even with the strict regimen *cries*

    Because I'm so scared of the side effects, sometimes I further reduce the amount I take. Like not taking for a few weeks, or just take this week, then not take the next week. It's not a very good idea but it's the best I can do to try to prevent the acne flare up while making sure my body system gets some rest time. My dermatologist doesn't have an issue with me doing this either.

    I really wish to stop accutane though. I'm a girl and I wish to have my own kid, so I can't go on taking accutane forever. I don't mind having to stick to a very lifestyle so long as it keeps the acne away, but right now nothing except accutane works...

    Sorry for posting so many out of topic stuff ^^;

    That being said, I can identify with the low dosage program and it does help even without the overloading, just don't keep to it for too long ok? Go off it once you are able to =)

×